Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
acnefree

after accutane??? (advice needed)

Recommended Posts

Ok so it's been about 8 months wince I stopped taking accutane, and I still need to use lip balm at night every night. My lips are still pretty sensitive to the sun and in another 6 months I'm going to be on a holiday in the mediterranian and I wanna know if they will be either back to normal by then or what I can do to protect them in the sun!

Also sometimes if I drink lots of beer, the next day I am hungover really bad and my lips turn a dark red colour. Whereas if I drink beer out of bottles and shots I'm usually ok except for a slight hangover. Can anyone tell me why this happens?

Share this post


Link to post
Share on other sites

That's odd because all the side-effects should've been gone by the 2nd month from what I hear. The chapped lips could just be in your genes(maybe your mom or dad has it), because I got it from my dad, and my lips have been chapped all the time, even before I started accutane. So I'm used to my lips being chapped just not to this magnitude, and I'm use to using chapstick like a million times a day.

Share this post


Link to post
Share on other sites

not to be rude or anything - I appreciate the help, but I'm not THAT stupid as to have chapped lips before accutane and wonder why I have them after accutane...Geeze

So anyways I still need help! Someone must know what I mean!

Share this post


Link to post
Share on other sites

Hi acnefree, I can't tell you where else to look, sorry. I just wanted you to see that the side effects of that drug can last for many years, not a few months like people say, Im not sure if you read the guest book on that site, but your side effect is quite common. You could email your question to them and im sure you'd get some answers. Good Luck.

Share this post


Link to post
Share on other sites

Who knows mine didn't come out till like 3 years ago. n00b. And most of the people on that guest log are experiencing depression, probably because of all the years they lost due to acne. As for not being rude, then why did you elaborate? I was just trying to help.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×